# SDR 9626301220

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46557
- Engine: Ge CF650C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

IN CRUISE FLIGHT AT FL350, NR 2 ENGINE EXPERIENCED A COMPRESSOR STALL.  THE ENGINE WAS SHUT DOWN AND THE FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND METAL FRAGMENTS IN THE TAILPIPE.  THE ENGINE WAS REPLACED WITH A SERVICEABLE UNIT.
